Please note that ISTA Research Explorer no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.

31 Publications


1990 | Journal Article | IST-REx-ID: 3650 | OA
Mallet, J., Barton, N. H., Lamas, G., Santisteban, J., Muedas, M., & Eeley, H. (1990). Estimates of selection and gene flow from measures of cline width and linkage disequilibrium in Heliconius hybrid zones. Genetics. Genetics Society of America. https://doi.org/10.1093/genetics/124.4.921
View | DOI | Download Published Version (ext.) | PubMed | Europe PMC
 

1990 | Journal Article | IST-REx-ID: 3651 | OA
Barton, N. H. (1990). Pleiotropic models of quantitative variation. Genetics. Genetics Society of America. https://doi.org/10.1093/genetics/124.3.773
View | DOI | Download Published Version (ext.) | PubMed | Europe PMC
 

1990 | Journal Article | IST-REx-ID: 4060 | OA
Edelsbrunner, H., Preparata, F., & West, D. (1990). Tetrahedrizing point sets in three dimensions. Journal of Symbolic Computation. Elsevier. https://doi.org/10.1016/S0747-7171(08)80068-5
View | DOI | Download Published Version (ext.)
 

1990 | Journal Article | IST-REx-ID: 4063
Edelsbrunner, H., & Mücke, E. (1990). Simulation of simplicity: A technique to cope with degenerate cases in geometric algorithms. ACM Transactions on Graphics. ACM. https://doi.org/10.1145/77635.77639
View | DOI | Download None (ext.)
 

1990 | Journal Article | IST-REx-ID: 4064
Edelsbrunner, H., & Souvaine, D. (1990). Computing least median of squares regression lines and guided topological sweep. Journal of the American Statistical Association. American Statistical Association. https://doi.org/10.1080/01621459.1990.10475313
View | DOI | Download None (ext.)
 

1990 | Journal Article | IST-REx-ID: 4065
Edelsbrunner, H., Robison, A., & Shen, X. (1990). Covering convex sets with non-overlapping polygons. Discrete Mathematics. Elsevier. https://doi.org/10.1016/0012-365X(90)90147-A
View | DOI | Download None (ext.)
 

1990 | Journal Article | IST-REx-ID: 4066
Edelsbrunner, H., Guibas, L., & Sharir, M. (1990). The complexity of many cells in arrangements of planes and related problems. Discrete & Computational Geometry. Springer. https://doi.org/10.1007/BF02187785
View | DOI | Download None (ext.)
 

1990 | Conference Paper | IST-REx-ID: 4067
Edelsbrunner, H., & Sharir, M. (1990). A hyperplane Incidence problem with applications to counting distances. In Proceedings of the International Symposium on Algorithms (Vol. 450, pp. 419–428). Tokyo, Japan: Springer. https://doi.org/10.1007/3-540-52921-7_91
View | DOI | Download None (ext.)
 

1990 | Journal Article | IST-REx-ID: 4068
Edelsbrunner, H., & Sharir, M. (1990). The maximum number of ways to stabn convex nonintersecting sets in the plane is 2n−2. Discrete & Computational Geometry. Springer. https://doi.org/10.1007/BF02187778
View | DOI | Download None (ext.)
 

1990 | Journal Article | IST-REx-ID: 4069
Edelsbrunner, H. (1990). An acyclicity theorem for cell complexes in d dimension. Combinatorica. Springer. https://doi.org/10.1007/BF02122779
View | DOI | Download None (ext.)
 

1990 | Journal Article | IST-REx-ID: 4070
Edelsbrunner, H., Overmars, M., Welzl, E., Hartman, I., & Feldman, J. (1990). Ranking intervals under visibility constraints. International Journal of Computer Mathematics. Taylor & Francis. https://doi.org/10.1080/00207169008803871
View | DOI | Download None (ext.)
 

1990 | Conference Paper | IST-REx-ID: 4071
Edelsbrunner, H., Tan, T., & Waupotitsch, R. (1990). An O(n^2log n) time algorithm for the MinMax angle triangulation. In Proceedings of the 6th annual symposium on Computational geometry (pp. 44–52). Berkley, CA, United States: ACM. https://doi.org/10.1145/98524.98535
View | DOI | Download None (ext.)
 

1990 | Journal Article | IST-REx-ID: 4072
Edelsbrunner, H., Guibas, L., & Sharir, M. (1990). The complexity and construction of many faces in arrangements of lines and of segments. Discrete & Computational Geometry. Springer. https://doi.org/10.1007/BF02187784
View | DOI | Download None (ext.)
 

1990 | Conference Paper | IST-REx-ID: 4073
Chazelle, B., Edelsbrunner, H., Guibas, L., Pollack, R., Seidel, R., Sharir, M., & Snoeyink, J. (1990). Counting and cutting cycles of lines and rods in space. In 31st Annual Symposium on Foundations of Computer Science (pp. 242–251). St. Louis, MO, United States of America: IEEE. https://doi.org/10.1109/FSCS.1990.89543
View | DOI | Download None (ext.)
 

1990 | Journal Article | IST-REx-ID: 4074
Clarkson, K., Edelsbrunner, H., Guibas, L., Sharir, M., & Welzl, E. (1990). Combinatorial complexity bounds for arrangements of curves and spheres. Discrete & Computational Geometry. Springer. https://doi.org/10.1007/BF02187783
View | DOI | Download None (ext.)
 

1990 | Journal Article | IST-REx-ID: 4075
Dobkin, D., Edelsbrunner, H., & Overmars, M. (1990). Searching for empty convex polygons. Algorithmica. Springer. https://doi.org/10.1007/BF01840404
View | DOI | Download None (ext.)
 

1990 | Conference Paper | IST-REx-ID: 4076
Agarwal, P., Edelsbrunner, H., Schwarzkopf, O., & Welzl, E. (1990). Euclidean minimum spanning trees and bichromatic closest pairs. In Proceedings of the 6th annual symposium on Computational geometry (pp. 203–210). Berkeley, CA, United States: ACM. https://doi.org/10.1145/98524.98567
View | DOI | Download None (ext.)
 

1990 | Conference Paper | IST-REx-ID: 4077
Aronov, B., Chazelle, B., Edelsbrunner, H., Guibas, L., Sharir, M., & Wenger, R. (1990). Points and triangles in the plane and halving planes in space. In Proceedings of the 6th annual symposium on Computational geometry (pp. 112–115). Berkley, CA, United States: ACM. https://doi.org/10.1145/98524.98548
View | DOI | Download None (ext.)
 

1990 | Conference Paper | IST-REx-ID: 4078
Chazelle, B., Edelsbrunner, H., Guibas, L., Hershberger, J., Seidel, R., & Sharir, M. (1990). Slimming down by adding; selecting heavily covered points. In Proceedings of the 6th annual symposium on computational geometry (pp. 116–127). Berkley, CA, United States: ACM. https://doi.org/10.1145/98524.98551
View | DOI | Download None (ext.)
 

1990 | Journal Article | IST-REx-ID: 4310
Barton, N. H., & Jones, S. (1990). The language of the genes. Nature. Nature Publishing Group. https://doi.org/10.1038/346415a0
View | DOI | Download None (ext.)
 

1990 | Book Chapter | IST-REx-ID: 4311
Barton, N. H., & Clark, A. (1990). Population structure and processes in evolution. In K. Wöhrmann & S. Jain (Eds.), Population biology: Ecological and evolutionary viewpoints (pp. 115–174). Springer. https://doi.org/10.1007/978-3-642-74474-7_5
View | DOI | Download None (ext.)
 

Filters and Search Terms

year=1990

Search

Filter Publications